Really light period after taking Plan B, should I be concerned?

Really light period after taking Plan B, should I be concerned?

sweetpea12 sweetpea12
I recently took the Plan B pill. And I was really afraid that my period this month would be crazy heavy. But it was really light and only lasted a few days. Is this normal? And should I be worried??
01/02/2013
  • Sexy Treats For Her! Gorgeous Gift Set For $60
  • Spoil Him! Luxury Gift Set for Men For $60
  • The Complete Lovers Kit! Expert Couples Gift Set For $60
  • Backdoor Ecstasy! Opulent Anal Gift Set For $60
  • Lover's Touch! Deluxe Massage Gift Set For $60
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Septimus Septimus
Quote:
Originally posted by sweetpea12
I recently took the Plan B pill. And I was really afraid that my period this month would be crazy heavy. But it was really light and only lasted a few days. Is this normal? And should I be worried??
Planned Parenthood has a lot of great information about emergency contraception. They also have a texting system where you can text them a question and they'll text you back an answer.
01/02/2013
deltalima deltalima
Quote:
Originally posted by sweetpea12
I recently took the Plan B pill. And I was really afraid that my period this month would be crazy heavy. But it was really light and only lasted a few days. Is this normal? And should I be worried??
It's normal because Plan B's function is to shed the lining so that you don't get pregnant. That's why they say you shouldn't use it as an alternative to birth control because forcing the lining to shed using chemicals is harmful.
01/02/2013
Total posts: 3
Unique posters: 3